Medical Questions > Mental Health > Panic Attacks Forum

Zoloft for Panic Disorder

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
Hi
I been on Zoloft for 3 and a half weeks and the only side effect was insomia. Yesterday morning I upped my dose to 75mg and today I woke up dizzy and with lower back pain. Is this normal?
Did you find this post helpful?
|

User Profile
replied April 9th, 2018
Hello and welcome to EHF !

I went through your query and i believe Insomnia is the side effects of zoloft. Increasing the dose may have caused this Side Effects. Give it some time and get back to the dose you are prescribed by your doctor. If the issue persists consult your psychiatrist and let them help in this regard further.

Take care.
|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Panic Attacks , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.